# SDR NX4R00007

- Difficulty date: March 21, 2011
- Submitted: March 31, 2011
- Operation: General aviation
- Aircraft: N904ER
- Make and model: Diamon DA 42
- Aircraft serial: 42281
- Aircraft time: 1,700 hours
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: CA14060
- Condition: Frayed
- Location: Rudder
- Part time: 1,700 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSP, THE AFT RUDDER CABLE, PN-CA1-4060 WAS FOUND CHAFED AND WORN WERE IT EXITS THE PLASTIC TUBING BELOW THE RUDDER HINGE LINE.  ON THIS OPERATORS FLEET OF 10 ACFT, THIS HAS BECOME A FREQUENT PROBLEM.
